Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Intercourse, taken unwanted 72 pill,no periods. Treatment?

hello doctor, i hv some queries please help me.we had sex last month on 28th september and i took unwanted 72 within 5 hour it means at night on 28th september.my last bleeding was on 6th september and after taking the pill today is over the 10 days but my bleeding is still not started...so please help me what should i hv to do...please suggest any medicine or other way.
Pls try to ans my quires fast i will be thank full
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Hello friend,
With a normal 28 days period, which started on 6th September, you have less chance of getting pregnant by the unprotected sex on 28th. Also because you have taken the pill, it is not possibly going to happen.
Only because your period has not come regularly this time, you need not get worried. The main reason is that you have taken the pill. It contains hormones. This will disturb your orchestration harmony of hormones and will get re established only after one or two periods.
You did not say much about your sex. Was it with your regular partner? You had any mental disturbance during or following? Because such psychological reasons also can make problems in the regularity or rhythm of your periods by intervening the hormonal activity.
Pregnancy can be confirmed or ruled out by blood or urine test 7-10 days after the possible day of conception. That means now you can very well do the test and take next steps accordingly.
I am a Homoeopath and so will not suggest any medicine to terminate pregnancy because Homoeopathy believes in treating sick individuals and there is no Homoeopathic remedy for inducing abortion.
Personally I will not support a foeticide also.
With Best Wishes,
Dr C. J. Varghese,
Homoeopath.
drcjvarghese@gmail.com.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor